# SDR DALA2023082907011

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2934820) CORROSION ON AFT CARGO COMPARTMENT STA 767 FRAME RBL 24 WL 157. REPAIRED STA 767 FRAME RBL 24 IAW B737 SRM 53-60-07-2R-2 ALTERNATIVE 2.
